On a generalization of de Rham lemma
Annales de l'Institut Fourier, Volume 26 (1976) no. 2, p. 165-170

Let M be a free module over a noetherian ring. For ω 1 ,...,ω k M, let 𝒜 be the ideal generated by coefficients of ω 1 ...ω k . For an element ω p M with p< prof .𝒜, if ωω 1 ...ω k =0, there exists η 1 ,...,η k p-1 M such that ω= i=1 k η i ω i .

This is a generalization of a lemma on the division of forms due to de Rham (Comment. Math. Helv., 28 (1954)) and has some applications to the study of singularities.

Soit M un module libre sur un anneau noethérien. Pour ω 1 ,...,ω k M, soit 𝒜 l’idéal engendré par les coefficients de ω 1 ...ω k . Si ω est un élément de p M avec p< prof .𝒜 et si ωω 1 ...ω k =0, il existe η 1 ,...,η k p-1 M tels que ω= i=1 k η i ω i .

Ceci généralise un lemme de de Rham sur la division des formes (Comment. Math. Helv., 28 (1954)) et on en obtient quelques applications à l’étude des singularités.

@article{AIF_1976__26_2_165_0,
     author = {Saito, Kyoji},
     title = {On a generalization of de Rham lemma},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {26},
     number = {2},
     year = {1976},
     pages = {165-170},
     doi = {10.5802/aif.620},
     zbl = {0338.13009},
     mrnumber = {54 \#1276},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1976__26_2_165_0}
}
Saito, Kyoji. On a generalization of de Rham lemma. Annales de l'Institut Fourier, Volume 26 (1976) no. 2, pp. 165-170. doi : 10.5802/aif.620. http://www.numdam.org/item/AIF_1976__26_2_165_0/

[1] G. De Rham, Sur la division de formes et de courants par une forme linéaire, Comment. Math. Helv., 28 (1954), 346-352. | MR 16,402d | Zbl 0056.31601

[2] K. Saito, Calcul algébrique de la monodromie, Société Mathématique de France, Astérisque, 7 et 8 (1973), 195-212. | MR 51 #12845 | Zbl 0294.14005